# SDR ASAA2014091909177

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,907 hours, 7,049 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Lt Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT DOES NOT COME ON/OAT 16 DEG C.  ACFT GROUNDED.  ACCOMPLISHED RESISTANCE CHECKED ON LT SIDE WINDOW.  PRIMARY SENSOR 301 OHM, SPARE 299, HEAT FILM 62.3 IAW MM 30-41-21 & WDM 30-41-12.  VERIFIED CORRECT TAP AT CONTROLLER FOR WINDOW CODE H16.  PERFORMED WINDOW HEAT OPS TEST, REF MM 30-41-00 IN SIDE WINDOW SURFACE TEMP 75-85, OUT SIDE SURFACE TEMP 95-110 ON INFARED THERMOMETER.
